# SDR AALA20110929DFW01

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 81,837 hours, 12,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33H EMERGENCY LIGHT INOPERATIVE.  REPINNED SEAT 33H EMERGENCY LIGHT CONNECTOR OPS CHECK NORMAL.
